Professor Marcos M. Alexandrino

Home Published papers and preprints Curriculum vitae

Links Teaching information Mailing address, office and email



  • M. M. Alexandrino, M.  K. Inagaki, I. Struchiner, Lie groupoids and semi-local models of Singular Riemannian foliations, arXiv:1812.03614 (2018)                                                                                                                                                                                                                                                                                                          
  • M. M. Alexandrino, B. O. Alves, H. R. Dehkordi, On Finsler transnormal functions, arXiv:1807.08398 (2018)

Published book:

M.M. Alexandrino, and R.G. Bettiol,  Lie Groups and Geometric Aspects of Isometric Actions. Springer Verlag  (2015) ISBN 978-3-319-16612-4, 


Published papers:

  1. M. M. Alexandrino, B. O Alves, M. A. Javaloyes, On singular Finsler foliation, M.A. Annali di Matematica (2018).                                                                                                                                                                                                                                                                         
  2. M. M. Alexandrino and M. Radeschi, Closure of singular foliations: the proof of Molino's conjecture;  Compositio Mathematica, Volume 153, Issue 12 December 2017 , pp. 2577--2590                                                                                                                                                                                                                                                                                        
  3. M.M. Alexandrino and M. Radeschi, Smoothness of isometric flows on orbit spaces and applications, Transformation Groups Transformation Groups  V. 22, Issue 1, pp 1–-27 ( 2017)                                                                                                                                                                                                                                                                                    
  4. M.M. Alexandrino and M. Radeschi,  Mean curvature flow of singular Riemannian foliations,  The Journal of Geometric Analysis, v. 26, p. 2204-2220, (2015)                                                                                                                                                                                                                                                                             
  5. M. Alexandrino and Marco Radeschi.  Isometries between leaf spaces,  Geometriae Dedicata,  174, No 1, (2015)  pp 193-201         
  6. M. M. Alexandrino, R. Briquet, D. Toeben, Progress in the Theory of Singular Riemannian Foliations, Differential Geometry and its Applications, 31 (2013) 248-267.

  7. M.M. Alexandrino, Polar foliations and isoparametric maps.  Annals of Global Analysis and Geometry, 41  (2012) No 2, 187-198.                                       

  8. Freitas, Simone R. ; Alexandrino, Marcos M. ; Pardini, Renata ; Metzger, Jean Paul .
    A model of road effect using line integrals and a test of the performance of two new road indices
    using the distribution of small mammals in an Atlantic Forest landscape. Ecological Modelling,  247 (2012)  64-70.    

  9. M.M. Alexandrino On polar foliations and fundamental group. Results in Mathematics,  60  (2011) No 1, 213-223.

  10. M.M Alexandrino and  M. A. Javaloyes,  On closed geodesics in the leaf space of singular Riemannian foliations.  Glagow Mathematical Journal, 53 (2011) 555-568.                                                                                                                                                                                                                                                                                                                                          

  11. M.M. Alexandrino, and A. Lytchak:  On smoothness of isometries between orbit spaces; Riemannian geometry and applications–Proceedings RIGA (2011), 17–-28, Ed. Univ. Bucure¸sti.  arXiv:1107.2563v
  12. M.M. Alexandrino, Desingularization of singular Riemannian foliation. Geom. Dedicata  149 (2010) No 1, 397-416.

  13. M.M Alexandrino, and , D.  Toeben , Equifocality of a singular riemannian foliation,   Proceedings of the American Mathematical Society Proc. Amer. Math. Soc. 136 (2008), 3271-3280.

  14. M.M Alexandrino,, Singular Holonomy of Singular Riemannian Foliations with Sections   Matemática Contemporânea.  Mat. Contemp. 33 (2007), 23-55.

  15. M.M Alexandrino  and C. Gorodski ,  Singular riemannian foliations with sections, transnormal maps and basic forms  Annals of Global Analysis and Geometry 32 (2007) No 3, 209-223.

  16. M.M Alexandrino,  Proofs of conjectures about singular riemannian foliations. Geom. Dedicata  119 (2006) No 1, 219-234.

  17. M.M Alexandrino,  and D. Toeben,  Singular riemannian foliations on simply connected spaces.

     Differential Geometry and its Applications, 24 (2006), 383-397.

  18. M.M Alexandrino,  Generalizations of Isoparametrics Foliations.

     Matemática Contemporânea, 28 (2005) 29-49.

  19. M.M Alexandrino,  Integrable riemannian submersion with singularities.

    Geometriae Dedicata,  108 ( 2004) 141-152.

  20. M.M Alexandrino,  Singular Riemannian Foliations with Sections.

    Illinois Journal of Mathematics, University of Illinois,  48, (2004) No 4, 1163-1182.